| Model Number |
D400 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Data Problem (3196)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) inappropriately stored arrhythmia episodes as a result of oversensing electrocautery noise due to a surgical procedure.Boston scientific technical services (ts) also observed the internal clock of the device could be off accounting for the time discrepancy of episodes.No adverse patient effects were reported.At this time, this device remains in service.